Volume 10, Issue 2 (Journal of Control, V.10, N.2 Summer 2016)                   JoC 2016, 10(2): 23-34 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sadeghian H, Hadian jazi S, Keshmiri M. Adaptive Control of a Multi-Task Redundant Manipulator. JoC. 2016; 10 (2) :23-34
URL: http://joc.kntu.ac.ir/article-1-232-en.html
1- University of Isfahan
2- Isfahan University of Technology
Abstract:   (7111 Views)

A nonlinear adaptive control algorithm for a multi-task redundant manipulator is developed in this paper. The method considers the parametric uncertainties in the system and defines a proper filtered error signal according to the allocated priority. Based on this error analysis, the asymptotic stability and convergence of the tracking error, both for the main task as well as the sub-tasks are shown using Lyapunov approach. In order to extend the algorithm for the case of orientation control in the operational task, quaternion feedback has been exploited, and the stability is shown. The results of the paper are verified in several simulations on 4DoF planar arm as well as 7DoF KUKA lightweight robot arm.

Full-Text [PDF 2529 kb]   (2752 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2015/05/12 | Accepted: 2016/10/28 | Published: 2016/10/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb